Luo Chunlin. Existence and Iterative Algorithms of Solutions for Generalized Mixed Quasi-Variational Inequalities[J]. Applied Mathematics and Mechanics, 1999, 20(9): 969-976.
Citation: Luo Chunlin. Existence and Iterative Algorithms of Solutions for Generalized Mixed Quasi-Variational Inequalities[J]. Applied Mathematics and Mechanics, 1999, 20(9): 969-976.

Existence and Iterative Algorithms of Solutions for Generalized Mixed Quasi-Variational Inequalities

  • Received Date: 1998-07-02
  • Rev Recd Date: 1999-03-20
  • Publish Date: 1999-09-15
  • In this paper,by using the auxiliary technique of variational inequalities,the existence and iterative algorithms of solutions for a class of generalized mixed quasi-variational inequalities are studied.Our results answer the open problems mentioned by Noor,improve and generalize some recent known results.
  • loading
  • [1]
    Noor M A.General algorithm for variational inequalities[J].Math Japonica,1993,38(1):47~53.
    [2]
    Noor M A,Noor K I.Iterative methods for variational inequalities[J].Methods Oper Res,1979,31:455~463.
    [3]
    Noor M A.An iterative scheme for a class of quasi-variational inequalities[J].J Math Anal Appl,1985,110:463~468.
    [4]
    Noor M A.General nonlinear variational inequalities[J].J Math Anal Appl,1987,126:78~84.
    [5]
    Glowinski R,Lions J L,Tremolieres R.Numerical Analysis of Variational Inequatities[M].Amsterdam:North-Holland,1981.
    [6]
    Noor M A.Mixed variational inequalities[J].Appl Math Lett,1990,3(2):73~75.
    [7]
    Noor M A.An iterative algorithm for nonlinear variational inequalities[J].Appl Math Lett,1992,5(4):11~14.
    [8]
    Cohen G.Auxiliary problem extended to variational inequalities[J].J Optim Theor Appl,1988,59:325~333.
    [9]
    Siddiqi A H,Ansari Q H.Strongly nonlinear quasi-variational inequalities[J].J Math Anal Appl,1990,149:444~450.
    [10]
    Ding Xieping.Generalized strongly nonlinear quasi-variational inequalities[J].J Math Anal Appl,1993,173(2):577~587.
    [11]
    张石生.不动点理论及应用[M].重庆:重庆出版社,1984.
    [12]
    张石生.变分不等式和相补问题理论及应用[M].上海:上海科学技术文献出版社,1991.
    [13]
    Nadler S B,Jr.Multi-valued contraction mapping[J],Pacific J Math,1969,30:475~488.
  • 加载中

Catalog

    通讯作者: 陈斌, bchen63@163.com
    • 1. 

      沈阳化工大学材料科学与工程学院 沈阳 110142

    1. 本站搜索
    2. 百度学术搜索
    3. 万方数据库搜索
    4. CNKI搜索

    Article Metrics

    Article views (1879) PDF downloads(845) Cited by()
    Proportional views
    Related

    /

    DownLoad:  Full-Size Img  PowerPoint
    Return
    Return